# SDR UPS97823108

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 37558452
- Condition: Corroded
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, SHEAR TIE BATH TUB FITTING F/S 1230 LONG 35L TO 36 CRACKED AND CORRODED.  REMOVED AND REPLACED FITTING IAW SRM 53-1-0, 51-1-20, 53-2-0 FIG 2D.
